[Show abstract][Hide abstract] ABSTRACT: Drug-induced hypersensitivity syndrome is a severe drug eruption with fatal visceral organ failures associated with human herpesvirus-6 (HHV-6) reactivation. We present a case of clomipramine-induced hypersensitivity syndrome, which displayed in succession two different reactions akin to those described for Gianotti-Crosti syndrome and infectious mononucleosis. HHV-6 reactivation was confirmed serologically after the latter reaction, suggesting that our case may have represented a biphasic reaction to HHV-6 reactivation.
No preview · Article · Dec 2005 · Journal of the American Academy of Dermatology
[Show abstract][Hide abstract] ABSTRACT: A 65-year-old woman suddenly developed a widespread sterile pustular outbreak with high pyrexia. Many pustules appeared on her hands, including both the dorsal and the palmer side, and a few pustule appeared on her trunk and arms in the pattern of acute generalized pustular bacterid. Histopathology of the eruption showed subcorneal pustules. The eruption and pyrexia did not resolve with any of several antibiotics and NSAIDs, but resolved with the oral etretinate. Thereafter, pustules and scaly erythema remained on the arch of the foot and thenar of the palm, typical of pustulosis palmaris et plantaris.
No preview · Article · Mar 2003 · The Journal of Dermatology